Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
glittergirl

Accutane side effects

Hi,

I finished my accutane course 3 and a half days ago and the side effects are all still there. I'm just wondering if anyone has experience of how long it takes for the dryness of lips/eyes especially to go away? Im really scared they won't go sad.gif

Share this post


Link to post
Share on other sites

Due to financial reasons, I wasn't able to get my prescription filled for 60 mg of Accutane. They wanted $476 and I didn't want to pay them $476. Being able to survive basically overroad my desire for clear skin.

It has now been a week and some side effects are still there but they are getting less and less as each day goes by. The only complaint I really have is dry lips but, as stated above, it gets better each day.

I wouldn't worry about these things turning into permanent side effects of Accutane unless they last for another two months. In the meantime, the Accutane is still in your system. Relax.

Share this post


Link to post
Share on other sites

You should really ask your derm. I've heard that for some people they can persist for quite a while...I think it might vary by person.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×